# SDR SWIA201333298

- Difficulty date: April 23, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 28,168 hours, 23,868 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SIDE WINDOW CRACKED.  (FLT 6473)  REPLACED RIGHT SIDE WINDOW IAW AMM.  P/N ON: NP139322-12 S/N ON: 12305H5316 P/N OFF: NP139322-6 S/N OFF: 030107R2172.
